MAUDE Adverse Event Report: INTEGRA LIFESCIENCES(IRELAND) EXCEL 23KHZ STRAIGHT HANDPIECE EACH1; ULTRASONIC SURGICAL PRODUCTS

INTEGRA LIFESCIENCES(IRELAND) EXCEL 23KHZ STRAIGHT HANDPIECE EACH1; ULTRASONIC SURGICAL PRODUCTS
Catalog Number C2600
Medical Device Problem Code Overheating of Device (1437)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/03/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An investigation has been initiated based on the reported information.Upon completion of the investigation, a follow-up report will be submitted.
 
Event or Problem Description
A facility reported that during surgery, the excel 23khz straight handpiece each1 (c2600) heats up after 1 minute.No patient injury has been reported.There was no significant surgical delay.
 
Additional Manufacturer Narrative
Updated fields: d4, d9, g3, g6, h2, h3, h4, h6, h11.The excel 23khz straight handpiece each1 (c2600) was returned for evaluation: device history record (dhr) - the dhr documentation was reviewed and no anomalies during the manufacture or packaging that could be associated with the complaint incident was observed.Failure analysis - the evaluation verified the customer reported issue as valid.The cooling tubing inside the connector has to be re-glued, and the calibration, safety and the final test according to the manufacturer's specification must be performed.Root cause - the complaint is confirmed and the root cause is confirmed as wear and tear of the cooling tubing.The cooling tube inside the connector has to be re-glued after approximately five years in the field.No relevant capas were discovered no other actions have been identified relating to this issue, and no manufacturing, workmanship, or material deficiency was identified for correction because of this complaint investigation.Trends will be monitored for this and similar issues.At present, we consider this complaint to be closed.
 
Event or Problem Description
N/a.

Brand Name
EXCEL 23KHZ STRAIGHT HANDPIECE EACH1
Common Device Name
ULTRASONIC SURGICAL PRODUCTS
Manufacturer (Section D)
INTEGRA LIFESCIENCES(IRELAND)
ida business&technology park
ida business&technology park
sragh, tullamore, co.offaly
EI 
Manufacturer (Section G)
INTEGRA LIFESCIENCES(IRELAND)
ida business&technology park
sragh, tullamore, co.offaly
EI  
Manufacturer Contact
vivian nelson
1100 campus drive
princeton, NJ 08540
6099362319
MDR Report Key23510039
Report Number3006697299-2025-00126
Device Sequence Number9742190
Product Code LFL
UDI-Device Identifier10381780039419
UDI-Public10381780039419
Combination Product (Y/N)N
PMA/510(K) Number
K141674
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative,Distributor
Initial Reporter Occupation Other
Remedial Action Recall
Type of Report Initial,Followup
Report Date (Section B) 12/22/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberC2600
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/13/2025
Supplement Date Received by Manufacturer12/05/2025
Initial Report FDA Received Date11/10/2025
Supplement Report FDA Received Date12/22/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/24/2020
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
3006697299-05/29/2024-00
Patient Sequence Number1
Patient SexUnknown